# SDR SIMA20130519003

- Difficulty date: May 19, 2013
- Submitted: May 20, 2013
- Operation: Air carrier
- Aircraft: N600BP
- Make and model: Emb EMB-145LR
- Aircraft serial: 145044
- Aircraft time: 36,227 hours, 30,476 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Lack Of Lube
- Location: Main Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON FLIGHT 3451,  F/A REPORTED MAIN CABIN DOOR WAS DIFFICULT TO OPEN AND CLOSE.  ACFT REMOVED FROM SERVICE.   LUBRICATED DOOR IAW MM 52-18-00.  OPS CHECKED GOOD.  ACFT RETURNED TO SERVICE.
